# SDR UATA5606417255301

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N708RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5606
- Aircraft time: 3,701 hours, 7,259 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 26111135
- Condition: Damaged
- Location: Zone 100
- Part time: 3,701 hours, 7,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LIFT STRUT ATTACH FITTINGS ON FUSELAGE FOUND CORRODED OR DAMAGED. REMOVED FLOOR PANELS 2611127-17, 2611127-18, 2611127-25, 2611127-22 AND PULLY BRACKET 2612111-2, 2612112-2 REMOVED FOR ACCESS. CAP ASSEMBLY 2611011-67 AND 2611011-44 DE-RIVETED TO OUTBOARD SEAT RAIL FOR ACCESS. REMOVED LIFT STRUT FITTINGS 2611113-6 AND 2611113-5 ON BOTH SIDES. FITTED LIFT STRUT FITTINGS IN PLACE, ALL -3 HOLES REAMED IN PLACE TO 0.188" ALL -4 BOLT HOLES REAMED IN PLACE TO 0.248". INSTALLED NEW LIFT STRUT FITTINGS 2611113-6 AND 2611113-5 ON BOTH SIDES, USING NEW AN174-30A BOLTS, AN174-32A BOLTS, AN173-6A BOLTS, MS20470AD5 RIVETS, AND SUBSTITUTED ONE RIVET ON THE LH INSTALLATION AND 6 RIVETS ON THE RH INSTALLATION FOR HL18PB 5-4 PINS. LIFT STRUT TO FUSELAGE FITMENT FOUND SATISFACTORY. REINSTALLED: FLOOR PANELS 2611127-17, 2611127-18, 2611127-25, 2611127-22 AND PULLY BRACKETS 2612111-2, 2612112-2. ALL WORK DONE IAW C208 MM D2078-13: REVISION - 42, CHAPTER 20-10-10, SRM 51-40-00, AC43.13 1B 4-60B.1. (P4-40), AND 4-57E (P4-19) MATERIALS USED: RIVET SIZE, SPACING, AND REPAIR CRITERIA WERE OBTAINED FROM C208 MM D2078-13: REVISION - 42 CHAPTER 20-10-10, C208 SRM D5132-13: REVISION - 9 CHAPTER 51-40-00, AND FROM AC43.13 1B 4-60B.1. (P4-40), AND 4-57E (P4-19) CONTINUED AIRWORTHINESS WILL BE MAINTAINED IN ACCORDANCE WITH CURRENT INSPECTION PROGRAM OR AIRCRAFT MANUFACTURES INSPECTION PROGRAM. WEIGHT AND BALANCE CHANGE WAS CONSIDERED NEGLIGIBLE.
